Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
  • entries
    3
  • comments
    2
  • views
    687

First week of accutane!

Aaliyah_A

1313 views

Last week, after series of begging my parents, I finally went to another (most likely to be the last) dermatologist, hoping that she wouldn't say the same old; "you just need to get enough sleep, stop picking on your face bla bla bla" because Ive been told the same thing again and again and I have been suffering from severe acne for more than 3 years now. Tried heaps of medications from different dermatologists (topical and pills) which never worked on my acne. My acne hurts and it seems really inflamed.

My new dermatologist prescribed me Accutane* 20mg (2 x a day), Doxycycline (2 x a day) and Retin-A. She also did a 10% TCA Peel on me, that day.
My gynaecologist mentioned that the root cause of my acne is Polycystic Ovaries (PCO). He prescribed me Diane 35 (anti-androgen).

Im on my 6th day of Isotretinoin and I haven't noticed any improvement at all. In fact, I feel like its getting worse! Im breaking out more and my acnes are hurting! They're big, red and inflamed, too. It seems like they're buried deep within the skin. Im getting pretty worried. Is this supposed to happen???

A few side effects I noticed in the past few days are extremely dry lips (painful, too) and dry eyes.

*Yes, I am aware of the side effects and consequences of consuming Isotretinoin.

image.jpegimage.jpeg



0 Comments


Recommended Comments

There are no comments to display.

Guest
Add a comment...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×